Alert archive / Arkansas / Tornado Warnings in 2017
Tornado Warning 39, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 29, 2017, 9:46 PM CDT for 4 counties in Arkansas. It was in force for 18 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2017, 9:46 PM CDT (02:46 UTC)
- Expired
- Apr 29, 2017, 10:04 PM CDT
- In force
- 18 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Cleburne County, AR, Conway County, AR, Faulkner County, AR, Van Buren County, AR
The radar
The Little Rock radar (KLZK), 60 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 9:49 PM CDT | TSTM WND DMG | Damascus, AR | SEVERAL TREES WERE DOWN IN THE CITY OF DAMASCUS IN ABOUT A 100-YARD SWATH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 2.8 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1699 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 993 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 11.6
The text
As transmitted.
776
WFUS54 KLZK 300246
TORLZK
ARC023-029-045-141-300315-
/O.NEW.KLZK.TO.W.0039.170430T0246Z-170430T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
946 PM CDT SAT APR 29 2017
The National Weather Service in Little Rock has issued a
* Tornado Warning for...
Southeastern Van Buren County in north central Arkansas...
Southwestern Cleburne County in north central Arkansas...
Northeastern Conway County in central Arkansas...
Northern Faulkner County in central Arkansas...
* Until 1015 PM CDT
* At 946 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Bethlehem, or 11 miles northeast of Morrilton,
moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Clinton... Fairfield Bay...
Quitman... Guy...
Damascus... Twin Groves...
Bethlehem... Fairfield Bay Marina...
Hill Creek... Solgohachia...
Catholic Point... Middleton...
Fairbanks... Mallet Town...
Lanty... Whipple...
Sugar Loaf Recreation Area... Choctaw...
Springfield... Birdtown...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3536 9211 3535 9211 3519 9264 3527 9275
3568 9237
TIME...MOT...LOC 0246Z 242DEG 38KT 3528 9260
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
623 follow-up statements
097
WWUS54 KLZK 300252
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
952 PM CDT SAT APR 29 2017
ARC023-029-045-141-300315-
/O.CON.KLZK.TO.W.0039.000000T0000Z-170430T0315Z/
Van Buren AR-Cleburne AR-Conway AR-Faulkner AR-
952 PM CDT SAT APR 29 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
SOUTHEASTERN VAN BUREN...SOUTHWESTERN CLEBURNE...NORTHEASTERN CONWAY
AND NORTHERN FAULKNER COUNTIES...
At 952 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Catholic Point, or 15 miles north of Conway, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Clinton... Fairfield Bay...
Quitman... Guy...
Damascus... Twin Groves...
Bethlehem... Fairfield Bay Marina...
Catholic Point... Middleton...
Fairbanks... Mallet Town...
Whipple... Sugar Loaf Recreation Area...
Choctaw... Springfield...
Birdtown... Bee Branch...
Austin in Conway County... Formosa...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3536 9211 3535 9211 3522 9254 3535 9268
3568 9237
TIME...MOT...LOC 0252Z 242DEG 38KT 3531 9253
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
62535
WWUS54 KLZK 300256
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
956 PM CDT SAT APR 29 2017
ARC023-029-045-141-300315-
/O.CON.KLZK.TO.W.0039.000000T0000Z-170430T0315Z/
Van Buren AR-Cleburne AR-Conway AR-Faulkner AR-
956 PM CDT SAT APR 29 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
SOUTHEASTERN VAN BUREN...SOUTHWESTERN CLEBURNE...NORTHEASTERN CONWAY
AND NORTHEASTERN FAULKNER COUNTIES...
At 956 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Twin Groves, or 15 miles south of Clinton, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Clinton... Fairfield Bay...
Quitman... Guy...
Damascus... Twin Groves...
Fairbanks... Mallet Town...
Whipple... Fairfield Bay Marina...
Sugar Loaf Recreation Area... Catholic Point...
Choctaw... Bee Branch...
Austin in Conway County... Southside in Van Buren County...
Morganton... Martinville...
Culpepper... Formosa...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3536 9211 3535 9211 3524 9247 3539 9265
3568 9237
TIME...MOT...LOC 0256Z 219DEG 40KT 3535 9246
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
62947
WWUS54 KLZK 300304
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
1004 PM CDT SAT APR 29 2017
ARC023-029-045-141-300313-
/O.CAN.KLZK.TO.W.0039.000000T0000Z-170430T0315Z/
Van Buren AR-Cleburne AR-Conway AR-Faulkner AR-
1004 PM CDT SAT APR 29 2017
...THE TORNADO WARNING FOR SOUTHEASTERN VAN BUREN...SOUTHWESTERN
CLEBURNE...NORTHEASTERN CONWAY AND NORTHEASTERN FAULKNER COUNTIES IS
CANCELLED...
The storm which prompted the warning has weakened, and no longer
appears capable of producing a tornado. Therefore, the warning has
been cancelled. However gusty winds are still possible with this
thunderstorm.
Remember, a Severe Thunderstorm Warning still remains in effect for
portions of Van Buren...Conway...Cleburne and Faulkner counties
until 1015 pm CDT.
LAT...LON 3536 9211 3535 9211 3524 9247 3539 9265
3568 9237
TIME...MOT...LOC 0302Z 242DEG 38KT 3539 9238
$$
62What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 29, 8:34 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Apr 29, 8:34 PM CDT, 1 hour 12 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 834 PM CDT Sat Apr 29 2017 .AVIATION...30/00z Taf Cycle Convection wl cont to increase in areal coverage later this evening and durg the overnight hours. VFR/MVFR conds wl prevail outside of convection, with persistent storms producing IFR conds at times. Assocd CDFNT wl push EWD acrs AR later on Sun with improving conds as drier air advects into the region. /44/ && .PREV DISCUSSION...(ISSUED 312 PM CDT Sat Apr 29 2017) SHORT TERM...Tonight Through Sunday Surface low pressure was anchored over north central Texas this afternoon, with a stationary boundary stretching northeast into eastern Oklahoma and northwestern Arkansas. Ascent across this region has led to a dramatic increase in convection this afternoon, with numerous showers and thunderstorms noted across western, northwestern, and even north central Arkansas. Observed rainfall rates have been in the 1.50 inch per hour range so far in the heavier bands, with Highfill receiving over 2 inches between 17z-19z. Flash flooding has already become a concern, with saturated soils and heavy rains leading to several water rescues in the Fayetteville and Rogers areas already today. Widespread 2-4 inch accumulations still appear likely across central and northern Arkansas through the remainder of today and tonight. This initial push of convection will be followed by a second round later tonight as stronger forcing for ascent moves in ahead of the upper low that will be approaching. As such, locally heavier amounts will not be out of the question. Storm motions, whether this afternoon, or with the cold front later tonight, will be roughly parallel to the lines of convection so training cells and resultant flash flooding will be an issue. Models are still insistent on a PWAT plume of roughly 2" along the cold front later tonight. In addition to northern Arkansas, suspect there will be a considerable flash flooding threat in southern and southeastern Arkansas tonight along the cold front as it moves through. The other concern will be severe storms. The special release 18z sounding shows and uncapped environment with considerable CAPE in place, on the order of 3,700 J/kg. Any storms that do develop this afternoon and evening will certainly have plenty of instability to work with. The limiting factor will be shear as it pertains to organized convection. Thus through this evening large hail and damaging winds will be the primary threat in addition to flash flooding. While shear isn't the best this afternoon, it will improve this evening and tonight ahead of the cold front as the low level jet kicks in. Model soundings suggest convection for central and southern Arkansas will still be surface-based, so the threat of severe storms will remain well into the evening and overnight hours. By daybreak Sunday morning, the cold front will be in central to eastern Arkansas and working its way eastward. Some convection will lag the front but the risk of any strong to severe storms will be nearly over with by daybreak I believe. LONG TERM...Sunday night Through Saturday On Sunday night, the cold front will be moving south and east of the area, with cooler air moving in behind it. As the closed upper low passes north of the area, there will be some wraparound cloud cover but this should clear out Monday, with the beginning of the week being fairly pleasant. Speaking of the front, as it hits nearly parallel upper flow to the south of the state, it will stall out. As an upper trough digs down into the Rockies, the flow will amplify again, and this will push the boundary back to the north as a warm front around Tuesday. The front looks to stall out somewhere over Arkansas, with several waves moving through and interacting with it. This will make showers and thunderstorms a good possibility through the end of the week. By late in the week, surface low pressure will form along the front, which will give it momentum. Of course, it looks like there will be a cutoff upper low dropping down into the southern plains into possibly the Arklatex region which would also give it a push. && .LZK Watches/Warnings/Advisories... Lake Wind Advisory until 9 PM CDT Sunday FOR Arkansas-Bradley- Calhoun-Clark-Cleburne-Cleveland-Dallas-Desha-Drew-Faulkner- Garland-Grant-Hot Spring-Independence-Jackson-Jefferson-Lincoln- Lonoke-Monroe-Ouachita-Prairie-Pulaski-Saline-Sharp-White- Woodruff. Flash Flood Watch through Sunday evening FOR Arkansas-Baxter- Boone-Clark-Cleburne-Conway-Dallas-Faulkner-Fulton-Garland-Grant- Hot Spring-Independence-Izard-Jackson-Jefferson-Johnson-Logan- Lonoke-Marion-Monroe-Montgomery-Newton-Perry-Pike-Polk-Pope- Prairie-Pulaski-Saline-Scott-Searcy-Sharp-Stone-Van Buren-White- Woodruff-Yell. Flash Flood Watch through Sunday evening FOR Bradley-Calhoun- Cleveland-Desha-Drew-Lincoln-Ouachita. &&
Hazardous weather outlook, Apr 29, 5:05 AM CDT, 16 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 505 AM CDT Sat Apr 29 2017 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301015- Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway- Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant- Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita- Calhoun-Bradley-Drew- 505 AM CDT Sat Apr 29 2017 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Isolated to scattered severe storms will be possible today and tonight over much of Arkansas, as a frontal boundary and upper level system move through the region. This morning mainly an isolated strong to severe storm may be seen over northern Arkansas, with damaging winds and large hail the main factors. Later Saturday, the upper system and cold front gradually move across Arkansas, and additional strong to severe thunderstorms will develop later this afternoon, evening and into the overnight hours. Damaging winds, large hail and isolated tornadoes will be possible with the system and cold front. Also, moisture levels will increased significantly and very heavy rain will be seen, especially over western to northern areas of Arkansas. A bit less over central and southern areas. Rain amounts of 3 to 6 inches with isolated higher amounts will be possible today and tonight over northern areas, while 1 to 3 inches with a few isolated higher amounts will be seen over central and southern areas. These heavy rain amounts will lead to flash and river flooding over many parts of Arkansas. Residents need to follow the latest statements and possible warnings during this dangerous weather situation. A flash flood watch is in effect for the expected heavy rain, while winds will be elevated over mainly the eastern half of Arkansas, and a lake wind advisory is in effect. .DAYS TWO THROUGH SEVEN...Sunday Through Friday A line of thunderstorms should be exiting eastern Arkansas Sunday morning. Any severe thunderstorms will quickly weaken or move out of the area. The main severe threats would be damaging winds or large hail. Drier air moves into the state in the afternoon diminishing rain chances. The next system will arrive with a warm front Wednesday. Chances of showers and thunderstorms are expected Tuesday night continuing into Thursday. Severe thunderstorms are not expected with this system at this time. .Spotter Information Statement... Spotter activation may be needed later today through early Sunday. Please monitor the latest forecasts over the next couple of days. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 59/51
In the hours before
Special weather statement, Apr 29, 7:50 PM CDT, 1 hour 56 minutes before
Special Weather Statement National Weather Service Little Rock AR 750 PM CDT SAT APR 29 2017 ARZ043-044-054-055-300130- Pulaski AR-Hot Spring AR-Grant AR-Saline AR- 750 PM CDT SAT APR 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT...CENTRAL SALINE...WEST CENTRAL PULASKI AND NORTHEASTERN HOT SPRING COUNTIES UNTIL 830 PM CDT... At 750 PM CDT, Doppler radar was tracking a strong thunderstorm over Poyen, or 9 miles southeast of Malvern, moving north at 40 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Little Rock... Benton... West Little Rock... Bryant... Haskell... Traskwood... Tull... Prattsville... Poyen... Perla... Otter Creek... Jenkins Ferry State Park... Chenal Valley... Thiel... Salem in Saline County... Alexander... Bauxite... Avilla... Gifford... Shaw... LAT...LON 3420 9258 3425 9279 3481 9272 3479 9239 TIME...MOT...LOC 0050Z 194DEG 35KT 3430 9267 Brown
Special weather statement, Apr 29, 7:57 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Little Rock AR
757 PM CDT SAT APR 29 2017
ARZ014-016-023-024-032-033-300145-
White AR-Stone AR-Independence AR-Van Buren AR-Faulkner AR-
Cleburne AR-
757 PM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR STONE...SOUTHWESTERN
INDEPENDENCE...EASTERN VAN BUREN...CLEBURNE...NORTHEASTERN CONWAY...
NORTHEASTERN FAULKNER AND NORTHWESTERN WHITE COUNTIES UNTIL 845 PM
CDT...
At 757 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Choctaw to near Rose Bud to Gravel Hill.
Movement was northeast at 35 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Heber Springs... Mountain View...
Clinton... Fairfield Bay...
Greers Ferry... Quitman...
Pangburn... Rose Bud...
Pleasant Plains... Shirley...
Concord... Higden...
Crosby... Sugar Loaf Recreation Area...
Fairfield Bay Marina... Gravel Hill...
Steprock... Fairbanks...
Old Lexington... Choctaw...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3580 9179 3557 9152 3553 9157 3552 9159
3551 9158 3514 9195 3532 9215 3544 9248
3546 9248 3547 9257 3598 9228
TIME...MOT...LOC 0057Z 211DEG 29KT 3550 9245 3538 9212 3525 9197
62Special weather statement, Apr 29, 8:17 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Little Rock AR
817 PM CDT SAT APR 29 2017
ARZ047-057-300145-
Monroe AR-Arkansas AR-
817 PM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE AND NORTHERN
ARKANSAS COUNTIES UNTIL 845 PM CDT...
At 817 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of St. Charles, or 16 miles south of Clarendon,
moving northeast at 45 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Holly Grove... Almyra...
St. Charles... Palmer...
De Witt... Blackton...
Ethel... Almyra Airport...
Monroe... Casscoe...
Crocketts Bluff... Ragtown...
Indian Bay... Pine City...
Lodge Corner... Lawrenceville...
Duncan... Cross Roads in Monroe County...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3433 9106 3432 9106 3431 9105 3427 9107
3426 9160 3481 9110 3474 9110 3473 9105
3447 9105 3447 9100 3434 9100
TIME...MOT...LOC 0117Z 220DEG 41KT 3447 9120
62Local storm report, Apr 29, 8:35 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
835 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM HAIL AVILLA 34.68N 92.58W
04/29/2017 E1.00 INCH SALINE AR AMATEUR RADIO
&&
65Special weather statement, Apr 29, 9:15 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Little Rock AR
915 PM CDT SAT APR 29 2017
ARZ037-040-041-300300-
Polk AR-Scott AR-Montgomery AR-
915 PM CDT SAT APR 29 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SCOTT...SOUTHWESTERN
YELL...POLK AND NORTHWESTERN MONTGOMERY COUNTIES UNTIL 1000 PM CDT...
At 915 PM CDT, Doppler radar was tracking a strong thunderstorm near
Grannis, or 15 miles north of De Queen, moving northeast at 65 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Mena... Waldron...
Mount Ida... Wickes...
Grannis... Hatfield...
Oden... Vandervoort...
Opal... Mimosa...
Little Missouri Falls Recreatio...
Cossatot River State Park...
Polk County Fairgrounds... Mena Intermountain Airport...
Mccauley... Shady...
Hartley... Bard Springs Recreation Area...
Caney Creek Wilderness... Mauldin...
A severe thunderstorm watch remains in effect until 1000 PM CDT for
western Arkansas.
LAT...LON 3456 9446 3497 9403 3477 9370 3475 9371
3474 9366 3463 9347 3434 9396 3435 9398
3436 9425 3421 9424 3419 9425 3419 9443
3422 9448
TIME...MOT...LOC 0215Z 226DEG 58KT 3425 9444
BrownSpecial weather statement, Apr 29, 9:36 PM CDT, 10 minutes before
Special Weather Statement National Weather Service Little Rock AR 936 PM CDT SAT APR 29 2017 ARZ016-024-033-045-300315- White AR-Independence AR-Lonoke AR-Cleburne AR- 936 PM CDT SAT APR 29 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN INDEPENDENCE... NORTHWESTERN PRAIRIE...SOUTHEASTERN CLEBURNE...NORTH CENTRAL LONOKE AND CENTRAL WHITE COUNTIES UNTIL 1015 PM CDT... At 936 PM CDT, Doppler radar was tracking a strong thunderstorm near Beebe, or 11 miles northeast of Cabot, moving north at 40 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Cabot... Searcy... Beebe... Ward... Austin in Lonoke County... Pangburn... Old Austin... Crosby... Gravel Hill... Steprock... Sylvania... McRae... Garner... Letona... Albion... Antioch in White County... Hickory Flat... Wilburn... Dewey... Sidon... PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3553 9158 3492 9185 3503 9206 3561 9190 TIME...MOT...LOC 0236Z 197DEG 34KT 3512 9192 62
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:13 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Lonoke, Pulaski, White | 47 min |
| Apr 29, 7:21 PM CDT | Special Weather Statement | LZK | Clark, Hot Spring, Montgomery, Pike | 54 min |
| Apr 29, 7:25 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring, Saline | 22 min |
| Apr 29, 7:34 PM CDT | Special Weather Statement | LZK | Yell | 41 min |
| Apr 29, 7:45 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike | 45 min |
| Apr 29, 7:50 PM CDT | Special Weather Statement | LZK | Saline | 40 min |
| Apr 29, 7:57 PM CDT | Special Weather Statement | LZK | Cleburne, Stone | 48 min |
| Apr 29, 8:06 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Pulaski, Saline | 24 min |
| Apr 29, 8:17 PM CDT | Special Weather Statement | LZK | Arkansas, Monroe | 28 min |
| Apr 29, 8:24 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Saline | 51 min |
| Apr 29, 8:27 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Yell | 48 min |
| Apr 29, 8:27 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 48 min |
| Apr 29, 8:52 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie | 23 min |
| Apr 29, 8:58 PM CDT | Flash Flood Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Perry, Pike and 3 more | 3 hr |
| Apr 29, 8:59 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Garland, Perry, Pope, Saline, Yell | 46 min |
| Apr 29, 9:10 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, White, Woodruff | 50 min |
| Apr 29, 9:15 PM CDT | Special Weather Statement | LZK | Montgomery, Polk, Scott | 45 min |
| Apr 29, 9:24 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 31 min |
| Apr 29, 9:31 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Van Buren | 44 min |
| Apr 29, 9:36 PM CDT | Special Weather Statement | LZK | White | 39 min |
| Apr 29, 9:41 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Polk and 1 more | 49 min |
| Apr 29, 9:51 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, White | 39 min |
| Apr 29, 9:58 PM CDT | Special Weather Statement | LZK | Woodruff | 47 min |
| Apr 29, 10:10 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Van Buren, White | 50 min |
| Apr 29, 10:14 PM CDT | Tornado Warning | LZK | Garland, Montgomery, Perry, Yell | 31 min |
| Apr 29, 10:24 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 24 min |
| Apr 29, 10:27 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Garland, Hot Spring, Perry, Pope and 3 more | 48 min |
| Apr 29, 10:51 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White | 24 min |
| Apr 29, 11:01 PM CDT | Special Weather Statement | LZK | Independence | 44 min |
| Apr 29, 11:05 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring | 40 min |
| Apr 29, 11:11 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 34 min |
| Apr 29, 11:13 PM CDT | Flash Flood Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 3 hr |
| Apr 29, 11:13 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Lonoke, Perry, Pulaski and 3 more | 47 min |
| Apr 29, 11:37 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, White | 38 min |
| Apr 29, 11:55 PM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, White | 3 hr |
| Apr 29, 11:56 PM CDT | Special Weather Statement | LZK | Lonoke, Pulaski, White | 49 min |
| Apr 30, 12:07 AM CDT | Areal Flood Warning | LZK | Baxter, Boone, Fulton, Marion, Newton, Searcy | 9 hr |
| Apr 30, 12:07 AM CDT | Special Weather Statement | LZK | Jackson | 23 min |
| Apr 30, 12:09 AM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 51 min |
| Apr 30, 12:14 AM CDT | Flash Flood Warning | LZK | Faulkner, Lonoke, Pulaski, Saline, White | 3 hr |
| Apr 30, 12:16 AM CDT | Areal Flood Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Perry, Pike and 3 more | 6 hr |
| Apr 30, 12:35 AM CDT | Tornado Warning | LZK | White, Woodruff | 25 min |
| Apr 30, 12:56 AM CDT | Tornado Warning | LZK | Jackson, White, Woodruff | 23 min |
| Apr 30, 1:06 AM CDT | Severe Thunderstorm Warning | LZK | Jackson, Prairie, Woodruff | 39 min |
| Apr 30, 1:58 AM CDT | Special Weather Statement | LZK | Grant, Jefferson, Lonoke, Prairie | 47 min |
| Apr 30, 2:12 AM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Garland, Grant, Independence and 9 more | 4 hr |
| Apr 30, 2:12 AM CDT | Tornado Warning | LZK | Jefferson, Lonoke, Prairie | 33 min |
| Apr 30, 2:30 AM CDT | Flash Flood Warning | LZK | Hot Spring | 3 hr |
| Apr 30, 2:54 AM CDT | Flash Flood Warning | LZK | Lonoke, Prairie, Pulaski, White, Woodruff | 4 hr |
| Apr 30, 2:57 AM CDT | Special Weather Statement | LZK | Prairie, Woodruff | 48 min |
| Apr 30, 3:12 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 48 min |
| Apr 30, 3:53 AM CDT | Special Weather Statement | LZK | Jackson, Monroe, Woodruff | 52 min |
| Apr 30, 4:15 AM CDT | Special Weather Statement | LZK | Cleveland, Grant, Jefferson | 45 min |
| Apr 30, 4:36 AM CDT | Special Weather Statement | LZK | Lonoke, Prairie, Pulaski | 39 min |
| Apr 30, 4:45 AM CDT | Flash Flood Warning | LZK | Independence, Jackson, Woodruff | 3 hr |
| Apr 30, 4:52 AM CDT | Flash Flood Warning | LZK | Monroe, Prairie, Woodruff | 3 hr |
| Apr 30, 5:00 AM CDT | Special Weather Statement | LZK | Faulkner, Lonoke, Pulaski | 45 min |
| Apr 30, 5:14 AM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Lonoke, Prairie and 2 more | 3 hr |
| Apr 30, 5:22 AM CDT | Flash Flood Warning | LZK | Hot Spring | 6 hr |
| Apr 30, 5:56 AM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 3 more | 4 hr |
| Apr 30, 6:26 AM CDT | Flash Flood Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 2 hr |
| Apr 30, 7:27 AM CDT | Flash Flood Warning | LZK | Baxter | 6 hr |
| Apr 30, 8:12 AM CDT | Flash Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Lonoke, Monroe and 3 more | 3 hr |
| Apr 30, 8:34 AM CDT | Areal Flood Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 3 hr |
| Apr 30, 8:41 AM CDT | Areal Flood Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 3 hr |
| Apr 30, 11:07 AM CDT | Areal Flood Warning | LZK | Cleburne, Faulkner, Independence, Jackson, Lonoke, Monroe and 5 more | 9 hr |
| Apr 30, 11:07 AM CDT | Flash Flood Warning | LZK | Perry, Pulaski, Saline | 3 hr |
| Apr 30, 1:05 PM CDT | Areal Flood Warning | LZK | Baxter | 12 hr |
Nearby
Tornado Warnings in Arkansas, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.